# SDR AALA981817

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L AT BS 670 HAS CORROSION AT STANDOFF INSIDE OF STRINGER.  REMOVED DAMAGED SECTION OF STRINGER AND INSTALLED FILLER AND DOUBLER AT STRINGER 27L, BS 670 PER SRM 53-10-3 PAGE 3.  (M)
